# SDR 98ZZZX3969

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - AIRBRAKE ACTUATOR HAS CHAFED RIGHT FUSELAGE UPPER LONGERON APPROXIMATELY .030 INCH DEEP.  REPAIRED RT FUSELAGE UPPER LONGERON AT AIRBRAKE ACTUATOR IAW BAE FAX DJR/RJ0681-98, AVRO FAX DJR/RF0638-96, AND PRODUCTION DRAWING NR HC539H0229.
